# SDR CALA9601435

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172862
- Condition: Grooved
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OUTBOARD RIB OF NR 5 SLAT DEEPLY GROOVED.  THE RIB WAS REMOVED AND REPLACED IAW SRM 51-10-1.
